# SDR ABXA20231216221

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 54,482 hours, 24,013 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: AS13708N20125L
- Part serial: BN162047
- Condition: Unserviceable
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT ASSOCIATED AC RETURNED TO GATE AND MAINTENANCE REMOVED AC FROM SERVICE DEFERRED FOR DEPARTURE MEL 36-11-1-2A-1 AND RELEASED. WORKED NEXT BASE CONDUCTED T/S PER FIM 26-10 F.T 837.  DURING BIT, PRV AND PRVC FAULT IN HISTORY.  FOUND R ENGINE PRV SUPPLY HOSE LOOSE AT UNION.  UNION B-NUT SEIZED.  REPLACED BOTH PER AMM 36-11-18.  OPS TEST REQUIRED.  DI REMAINS.  A/C VERIFIED ETOPS 120.  REACTIVATION OF FAMV C/W, REACTIVATION OF PRSOV C/W PER MEL 26-11-1-2A-1  CONDUCTED CHECK OF R PNEUMATIC SYSTEM AND RH T.R UTILIZING ENGINE RUNS PER AMM 36-11-00, AND 78-31-00.  OPS CHECK OK.  THIS CLEARS DI 47702.  PLACARD REMOVED.  REACTIVATION PER MEL 36-11-1-2A-1 C/W.  A/C VERIFIED ETOPS 180.  PLACARD ROTATED.
